# SDR CAL960249

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 65B018398
- Condition: Cracked
- Location: Door 2r
- Part time: 83,031 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 0908 - A LOUD HISSING NOISE WAS HEARD AT DOOR 2R DURING FLIGHT FROM NRT TO HNL.  MAINTENANCE FOUND A 10 INCH LONGITUDINAL CRACK IN THE DOOR FRAME RADIUS ABOVE THE LOWER GATE ON THE FORWARD SIDE OF THE 2R DOOR.  THE DOOR WAS REMOVED IAW MM 52-11-01, PAGES 401-407.  THE DOOR WAS REPAIRED IAW SRM 52-10-02, FIGURE 10, PAGES 11-13 AND 17.  THE DOOR WAS REINSTALLED IAW MM 52-11-01, PAGES 408-412.  AN ADJUSTMENT/TEST WAS PERFORMED IAW MM 52-11-01, PAGES 501-521.  PRESSURE CHECK WAS GOOD.  (X)
